# SDR SWAA2019071935099

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 57,171 hours, 32,423 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hook And Loop
- Part number: 656739615
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT RED PULL STRAP COMPARTMENT COVER HOOK AND LOOP WORN.  R&R VELCRO PER SIP.
